# SDR SWIA200211235

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 9,400 hours, 13,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1032
- Condition: Discharged
- Location: Cabin
- Part time: 5,651 hours, 7,750 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING F/A PREFLIGHT EMERGENCY LIGHTS COME ON THEN GO DARK.  TEST FAILED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT 5BC.  OPS CHECK GOOD.
